Goodness-of-Fit Tests for Bivariate and Multivariate Skew-Normal Distributions
Article first published online: 10 NOV 2010
© 2010 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 37, Issue 4, pages 701–714, December 2010
How to Cite
MEINTANIS, S. G. and HLÁVKA, Z. (2010), Goodness-of-Fit Tests for Bivariate and Multivariate Skew-Normal Distributions. Scandinavian Journal of Statistics, 37: 701–714. doi: 10.1111/j.1467-9469.2009.00687.x
- Issue published online: 10 NOV 2010
- Article first published online: 10 NOV 2010
- Received May 2009, in final form November 2009
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!